# SDR CA140217015

- Difficulty date: February 16, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- Aircraft time: 12 hours
- Engine: Hnywl AS90711A
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 60081A020000
- Condition: Failed
- Location: Left
- Part time: 356 hours
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) LT BLEED VALVE SLOW TO CLOSE WHEN TRANSITION TO APU BLEED PRIOR LANDING.  AMBER "LEFT BLEED FAIL" CAS.  RESET ITSELF AFTER 15 SECONDS.  LT INTERMEDIATE PRESSURE VALVE, IPV REPLACED.
